# SDR UIEA2023112080961

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,189 hours, 18,877 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Blade
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Damaged
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON RH ENG. FOUND FANBLADES #32 & 34 DAMAGED( R/R FAN BLADES #32, 34, 13 AND 15 IAW AMM 72-31-02. C/W ENG TEST #8. ALL VIBE INDICATIONS WITHIN LIMITS. )
